# SDR CA030923008

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 61,924 hours
- Engine: Pwa JT8D9A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Part time: 65,308 hours, 51,452 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING SB 737-53A1173 (INSPECTION OF THE VERTICAL BEAMS AT STATION 178 PRESSURE BULKHEAD) THE FOLLOWING DEFECTS WERE FOUND, VERTICAL BEAM WEB CRACKED AT BS178 RBL 5.7 WL 1832-VERTICAL BEAM WEB CRACKED AT BS 178 RBL 17.1 WL 230 BOTH CRACKS WERE REPAIRED AS PER BOEING 737 SRM.
